# SDR ASAA2017100222102

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,221 hours, 11,177 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN,  ELEC ANNUCIATOR ILLUMINATED ON THE OVERHEAD PANEL ALONG WITH MASTER CAUTION AND ELEC SIX PACK LIGHT.  ALL OTHER INDICATIONS APPEARED NORMAL.  ACFT GROUNDED.   PERFORMED FIM 24-31, TASK 801.  MX MESSAGE SPCU INOPERATIVE LOGGED.  CLEARED FAULT,  BITE CHECK PASSED.  FOUND TO BE INTERMITTENT FAULT.
